Top answers from doctors based on your search:
Disclaimer

Early period with birth control

A 30-year-old member asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually sel ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Menstrual: this sounds like pre-menstrual spotting and bleeding. This also depends on your age, menstrual cycle. and recent sexual activity. Monitor your cycles ... Read More
A 20-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Breakthrough bleed: Sounds like breakthrough bleeding which occurs when you have bleeding at unscheduled times while on the pill. Brown is simply old blood that has bee ... Read More
A 20-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Yes you can : if you don't continue taking your birth control pills then you're not using any contraception. If you have intercourse without condoms than pregnancy ... Read More
A 19-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Hard to say: Typically ovulation occurs 14 days before your period. If you were taking birth control pills though and suddenly stopped that you were likely to have ... Read More
A 16-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very normal on birth control. It happens in about 1/3 of users. Its no big deal and usually sel ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Joseph Woods
28 years experience Pathology
Likely not preg,,: If you've had your period for two months, you're likely not pregnant and the test was faulty. However, it would be smart to see your doctor for and e ... Read More
1
1 thank
A 18-year-old member asked:
Dr. John Berryman
54 years experience Obstetrics and Gynecology
Oral bcp ?'s: Bleeding in "the middle of a pack" is usually due to not taking the active pills punctually. The dose is so low, withdrawal bleeding will occur if th ... Read More
A 23-year-old female asked:
Dr. Bruce Pierce
29 years experience Obstetrics and Gynecology
This may be: A normal side effect, but if it continues, see your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month